# SDR 2002FA0000780

- Difficulty date: May 14, 2002
- Submitted: June 27, 2002
- Operation: General aviation
- Engine: Lyc IO540*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Failed
- Location: Engine
- Part time: 318 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS FUEL PRESSURE WAS LESS AND LESS WITH EACH FLIGHT.  PILOT STATED:  A PROGRESSIVE FAILURE MODE.  INSTALLED NEW PUMP AND FOUND FUEL PRESSURE NORMAL.
